# SDR IPXA3578031

- Difficulty date: April 29, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 113N380084
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD AFT FLAP HAS PUNCTURE IN UPPER SURFACE SKIN AT INBD END.  REPAIRED REF EO B757-5750-50560-A.
